Discussion in 'Fibromyalgia Main Forum' started by harrysmom, Mar 4, 2010.

  1. harrysmom

    harrysmom Member

    Hi, all,
    I have had CFS for 14 years. Along witht his seems to have come very dry eyes. Last week my eye doctor prescribed Restasis. I have used it for almost a week and I am experiencing the slight burning described in the side effects literature, but, in addition to that, it is giving me a dull headache and I haven't seen that listed as a side effect.

    This drug is listed as an immunosuppressant drug. What does this mean?? Is this safe to use with CFS? I tested positive for Herpes Simplex I and II years ago when I first got sick.

    Anyone else with CFS/fibro use this drug? What are you experiencing?

    Thank you,

  2. cfs since 1998

    cfs since 1998 New Member

    If they are saying it suppresses the immune system I think a person with CFS should definitely NOT take this.

    I often have itchy and burning eyes, it seems the only thing that helps is sleeping at least 12-14 hours/day.
  3. harrysmom

    harrysmom Member

    Thank you all so much for your replies. The things you said or suggested mirror pretty much what I'm thinking and I personally think I'd rather use something other than the Restasis. Thank you for helping me sort things out by "talking" with all of you. this board can be a God-send to some of us dealing with this illness year after year and trying to get help from doctors who don't have a clue what we're experiencing.